Authors: Wojciech Połowczuk Piotr Więcek Tadeusz Radzik
Publish Date: 2006/09/21
Volume: 65, Issue: 1, Pages: 141-152
Abstract
This paper gives wide characterization of nperson noncoalitional games with finite players’ strategy spaces and payoff functions having some concavity or convexity properties The characterization is done in terms of the existence of twopointstrategy Nash equilibria that is equilibria consisting only of mixed strategies with supports being one or twopoint sets of players’ pure strategy spaces The structure of such simple equilibria is discussed in different cases The results obtained in the paper can be seen as a discrete counterpart of Glicksberg’s theorem and other known results about the existence of pure or “almost pure” Nash equilibria in continuous concave convex games with compact convex spaces of players’ pure strategies
Keywords: